# SDR USAA2011033191287

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 28,649 hours, 18,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3183
- Condition: Inoperative
- Location: Cabin
- Part time: 28,649 hours, 18,640 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1649 - DCA-TPA - EMERGENCY LIGHTS - OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED PER JOB CARD 26L0005005, STEP 12.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU).  OPERATIONAL CHECK WAS GOOD.
